# SDR CA960417503

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CA167072
- Condition: Elect Short
- Location: Oven
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)GALLEY OVEN CIRCUIT BREAKER TRIPPING, GALLEY OVEN SMOKING. MAINTENANCE CHANGED OVEN RECEPTACLE.
